I am an 81 year old female in relatively good health but am on eliqis for atrial fibulation, and diabetes.
I ha a gall bladder attack 35 years ago and a second attack 4 years ago, last friday night l had a very painful attack that lasted a number of hours. I am have been careful not to get dehydrated but I am very weak and nauseated.hopefully I will not have another attack. My question is ...would it even be safe for me to have surgery...?
I'm sorry to hear about your gallbladder attacks. They can be very painful, as you know. While I cannot comment on your specific situation, neither age, nor diabetes, nor atrial fibrillation are absolute contraindications to surgery. You should be seen and evaluated by a cardiologist who can comment on your specific situation and make recommendations regarding your anti-coagulation medicine before any potential operation.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.